MathSciNet Relay Station
MathSciNet bibliographic data
MR656064 (84e:22018) 22E50 (57T10)
Casselman, W. A new nonunitarity argument for $p$-adic representations. J. Fac. Sci. Univ. Tokyo Sect. IA Math. 28 (1981), no. 3, 907–928 (1982).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement